# SDR SWAA2014021725253

- Difficulty date: February 2, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 49,852 hours, 29,092 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A62601
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FIXED TE INTERCOSTAL ANGLE CRACKED ABOVE NR 1 ENG AFT PYLON FAIRING.  R & R ANGLE IAW SRM & DRAWING.
